# SDR VQMA202405130002

- Difficulty date: April 11, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N992TX
- Make and model: Cessna 750
- Aircraft serial: 7500208
- Aircraft time: 18,254 hours, 10,890 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 991438013
- Part serial: 16327H2037
- Condition: Cracked
- Location: Zone 100
- Part time: 2,834 hours, 1,536 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON THURSDAY, APRIL 11TH  2024, CESSNA CITATION 750 (X), REGISTRATION NUMBER N992TX, SERIAL NUMBER 750-0208 DIVERTED TO TPA DUE TO A LH WINDSHIELD CRACK.  THE FLIGHT CREW MADE THE FOLLOWING ENTRY ON AIRCRAFT MAINTENANCE LOG (AML) FORM SERIAL NUMBER M241543: LEFT HAND WINDSHIELD CRACKED FOLLOWING LH WSHLD HEAT INOP CAS MSG.   WORK COMPLETED BY TEXTRON AVIATION (CRS#: 2NQD918C) ON MOUNTAIN AVIATION WORK ORDER MTN-9695: REPLACED LEFT WINDSHIELD P/N 9914380-13, S/N 16327H2037 WITH NEW P/N 9914380-13, S/N 24063H1760.  PERFORMED PRESSURIZATION LEAK CHECK AND OPERATIONAL CHECKS HAVING SATISFACTORY RESULTS. IN ACCORDANCE WITH CESSNA 750 MM CH 56-11-00.
